# SDR SWAA2023030110296

- Difficulty date: February 26, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 71,955 hours, 42,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE AFT EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED AFT RH EMERGENCY BATTERY PACK IN REF TO AMM 33-51-06. OPS CHECK GOOD
